Supplements

by

Many men and women use supplements to help them lose weight or to gain muscle mass. Often several different supplements are taken at the same time without checking to see if they are compatible with one another. Mixing different supplements and or drugs can often lead to respiratory depression and even a heart attack. A friend of mine is a nurse and told me a story about a 19 year old boy that had come into the ER by ambulance. He had had a severe heart attack and died. His mother wanted to know the cause so she began discussing all the possibilities with the doctor. The mother mentioned that her son like to work out and took something to help him get stronger. The doctor asked to bring the things the son took to his office the next day. The mother brought in a bottle of steroids, needles, several different bottles of muscle mass builders, and different mixes for drinks. The doctor knew right away that the mixture of all theses different supplements were what had affected the sons heart. If more information had been obtained by this boy, he may had made better choices about taking it. He was so focused on "getting buff" that he didn’t think of the consequences that could follow.

Tags: , , , , ,

Advertisements

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s


%d bloggers like this: